Vol 11, No 2 (2013)

August

Table of Contents

Articles

Common Fixed Point of Generalized Rational Type Contraction Mappings in Partially Ordered Metric Spaces PDF
Sumit Chandok, Erdal Karapinar 251 - 260
Explicit Eigen vectors Formulae for Lower Doubly Companion Matrices PDF
Wiwat Wanicharpichat 261 - 274
Existence and Stability Properties of Positive Weak Solutions for a Class of Dirichlet Equations Involving Indefinite Weight Functions Driven by a (p1, . . . , pn)-Laplacian Operator PDF
G.A. Afrouzi, S. Shakeri, A. Hadjian 275 - 283
Common Fixed Point Theorem for Occasionally Weakly Compatible Mappings in Probabilistic Metric Spaces PDF
Sunny Chauhan, Poom Kumam 285 - 292
Properties of (x(yz))z with Opposite Loop and Reverse Arc Graph Varieties of Type (2,0) PDF
Mittree Krapeedang, Tiang Poomsa-ard 293 - 302
Asymptotically and Statistically Equivalent Functions Defined on Amenable Semigroups PDF
Fatih Nuray, B.E. Rhoades 303 - 311
Approximation Method for Fixed Point Problem and Variational Inequality Problem without Assumption on the Set of Fixed Pint and the Set of Variational Inequality PDF
Atid Kangtunyakarn 313 - 317
$S_\beta$-Open Sets and $S_\beta$-Continuity in Topological Spaces PDF
Alias B. Khalaf, Nehmat K. Ahmed 319 - 335
On Characterization of Inextensible Flows of Tangent Developable Surfaces of Timelike Biharmonic General Helices in the Lorentzian E(1, 1) PDF
Talat Korpinar, Essin Turhan 337 - 345
Common Fixed Point Theorems Using Property (E.A) in Complex-Valued Metric Spaces PDF
R. K. Verma, H. K. Pathak 347 - 355
Statistically Convergent Difference Sequence Spaces of Fuzzy Real Numbers Defined by Orlicz Function PDF
Binod Chandra Tripathy, Stuti Borgohain 357 - 370
Fuzzy Interior Ideals with Thresholds (s, t] in Ordered Semigroups PDF
Manoj Siripitukdet, Anusara Ruanon 371 - 382
Some s-Orthogonal Matrices Constructed by Strong Kronecker Multiplication PDF
S. Krishnamoorthy, K. Jaikumar 383 - 391
On the Spaces of \lambda-Convergent Sequences and Almost Convergence PDF
Neyaz Ahmad Sheikh, Ab Hamid Ganie 393 - 398
A Class of a System of Multi-Valued Extended General Quasi-Variational Inequality Problems PDF
Saleh A. Al-Mezel, Faizan A. Khan 399 - 410
H(·, ·)-Co-Accretive Mapping with an Application for Solving a System of Variational Inclusions PDF
Rais Ahmad, B.S. Lee, Mohd. Akram 411 - 427
Approximation and Generalized Lower Order of Entire Functions of Several Complex Variables Having Slow Growth PDF
Susheel Kumar, Kirandeep Bala 429 - 437
\tau_1\tau_2-Q* Closed Sets PDF
K. Kannan, K. Chandrasekhara Rao 439 - 445
Generalization of Fixed Point Results of Contractive Maps by Altering Distances PDF
G.V.R. Babu, P. Subhashini 447 - 459
Lamb Waves in a Fluid Saturated Incompressible Porous Plate Bordered with Layers of Inviscid Liquid PDF
Rajneesh Kumar, B. S. Hundal 461 - 479
On a Half-Discrete Mulholland’s Inequality and Its Extension PDF
Bicheng Yang 481 - 489


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|